Journal d’Analyse Mathématique

, Volume 41, Issue 1, pp 39–53 | Cite as

Conformal mappings onto domains with arbitrarily specified boundary shapes

  • Andrew N. Harrington
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N.-S. Chow, J. Mallet-Paret and J. A. Yorke,Finding zeros of maps: homotopy methods that are constructive with probability one, Math. Comp.32 (1978), 887–899.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    N.-S. Chow, J. Mallet-Paret and J. A. Yorke,A homotopy method for locating all zeros of a system of polynomials, inFunctional Differential Equations and Approximation of Fixed Points: Proceedings, Bonn. July 1978, Heinz-Otto Peitgen and Hans-Otto Walther (eds.), Springer-Verlag, New York, 1978, pp. 228–237.Google Scholar
  3. 3.
    R. Courant, B. Manel and M. Shiffman,A general theorem on conformal mappings of multiply connected domains, Proc. Natl. Acad. Sci. U.S.A.26 (1940), 503–507.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    G. M. Goluzin,Geometric Theory of Functions of a Complex Variable, AMS, Providence, 1969.MATHGoogle Scholar
  5. 5.
    H. Grunsky,Über konforme Abbildungen, die gewisse Gebietsfunktionen in elementare Funktionen transformieren, I and II, Math. Z.67 (1957), 129–132, 223–228.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    I. Lind,Some problems related to iterative methods in conformal mapping, Ark. Mat.7 (1967), 101–143.MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    M. M. Schiffer,Some Recent Developments in the Theory of Conformal Mapping. Appendix of Dirichlet's Principle, Conformal Mapping, and Minimal Surfaces, by R. Courant. Interscience, New York, 1950.Google Scholar
  8. 8.
    M. Shiffmann,Uniqueness theorems for conformal mappings of multiply connected domains, Proc. Natl. Acad. Sci. U.S.A.27 (1941), 137–139.CrossRefGoogle Scholar
  9. 9.
    J. L. Walsh,The Location of Critical Points of Analytic and Harmonic Functions, AMS, New York, 1950.MATHGoogle Scholar
  10. 10.
    J. L. Walsh,On the conformal mappings of multiply connected regions, Trans. Am. Math. Soc.82 (1956), 128–146.MATHCrossRefGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 1982

Authors and Affiliations

  • Andrew N. Harrington
    • 1
  1. 1.School of MathematicsGeorgia Institute of TechnologyAtlantaUSA

Personalised recommendations